# SDR CA961024003

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010217
- Condition: Pin Hole
- Location: Spoiler System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM #1 NACELLE. LINE BETWEEN #2 HYDRAULIC SYSTEMS SPOILER LIFT DUMP VALVES FOUND LEAKING AT 3000 PSI. BENCH CHECK FOUND LINE START TO WEEP AT 400 PSI AND JUST STARTS TO DIP AT 1000 PSI. STEADY STREAM AT 3000 PSI. LINE REPLACED.
